Men Who Take Vitality Supplements Could End Up Developing Breasts

by VR Sreeraman on  December 8, 2009 at 2:41 PM Menīs Health News
RSS Email Print This Page Comment
Font : A-A+

 Men Who Take Vitality Supplements Could End Up Developing Breasts
Men could end up developing breasts if they consume vitality supplements, experts have warned.

Men's health expert Dr Ismail Thamby pointed out that long-term use of some drugs could leave the consumer with side effects.

According to Metro Ahad, the affected men, in some cases, had to wear bras, reports the Star Online.

Thamby explained steroids and estrogenics were the main cause of gynecomastia, or the development of breasts in men.

He further warned against the rising number of men with the condition stemming from the use of some vitality supplements.

Source: ANI
SRM

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
* Your comment can be maximum of 2500 characters
Notify me when reply is posted
I agree to the terms and conditions

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Stay Connected

  • Available on the Android Market
  • Available on the App Store

Facebook

News Category

News Archive